# SDR DL73S010858

- Difficulty date: May 29, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 44,726 hours, 39,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65476937
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE S27L KEEL CHORD AT APPROXIMATELY FS 757.  THE DAMAGED SECTION WAS REMOVED AND REPAIRED BY INSTALLING TWO REPAIR ANGLES PER ERA 397569-14 AT HMV.
